# SDR 98ZZZX805

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8593X
- Make and model: Bell 206L-3
- Aircraft serial: 51509
- Engine: Allsn 250C30P
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252469210
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, ROTOR RPM DECAYED TO 97 PERCENT.  WOULD NOT RECOVER.  PILOT LANDED WITHOUT INCIDENT.  ALL TROUBLESHOOTING REVEALED NO DISCREPANCIES, COULD NOT DUPLICATE PROBLEM.  MAINTENANCE CHANGED GOVERNOR FOR PRECAUTION.  REF:  ALLSION C-30 IPC, CHAPTER 73-20-00, FIGURE 5, PAGE 2, ITEM 59.
